# SDR SWAA041039

- Difficulty date: April 11, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,876 hours, 29,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CABIN FLOORBEAM AT BS 896, LBL 17 TO RBL 44, CORRODED.  REMOVED AND REPLACED FLOORBEAM SECTION PER ER.
